# SDR MWEA99190

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffner
- Part number: 591016342N
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD NUMBER 4 RADIAL STIFFENER IS CRACKED.  REPLACED STIFFENER.
